# SDR NSVA20070064

- Difficulty date: March 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 29,006 hours, 33,355 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS DO NOT EXTEND FULL 20 DEGREES WHEN SELECTED SETTING OFF GPWS WARNING.  SLAVED IN FLAP CONTROL BOX IAW AMM 27-51-10-04.  NO JOY.  RETURNED ORIGINAL BOX TO ORIGINAL CONFIGURATION.  REMOVED AND REPLACED FLAP CONTROL VALVE IAW AMM 27-51-15.  NO JOY.  P/N ON-OFF HP1416100-5.  S/N ON 1033 OFF 1370.  BLED HYD SYSTEM IAW AMM 27-51-25-04.  OPS CHECKS  GOOD.  ADJUSTED GAIN FOR FLAP CONTROL LEVER POTENTIOMETER IAW AMM 27-51-00-05.  OPS CHECKS GOOD.
